# SDR QXEA0000555

- Difficulty date: February 23, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

PDX - DURING DESCENT, NR 2 CONSTANT SPEED DRIVE WARNING LIGHT ILLUMINATED.  DISCONNECTED NR 2 CONSTANT SPEED DRIVE AS PER EMERGENCY CHECK LIST.  NR 2 DRIVE TEMP DECREASED BUT REMAINED ABOVE RED LINE.  CHECKED CONSTANT SPEED DRIVE OIL LEVEL.  DEFERED SYSTEM.  AIRCRAFT RETURNED TO SERVICE.
